DOCUMENTA MATHEMATICA, Vol. 22 (2017), 1285-1302

Alex Küronya, Victor Lozovanu

Positivity of Line Bundles and Newton-Okounkov Bodies

The purpose of this paper is to describe asymptotic base loci of line bundles on projective varieties in terms of Newton--Okounkov bodies. As a result, we obtain equivalent characterizations of ampleness and nefness via convex geometry.

2010 Mathematics Subject Classification: 14C20, 32Qxx, 52A20

Keywords and Phrases: positivity of line bundles, ampleness, augmented and restricted base loci, Newton--Okounkov bodies

Full text: dvi.gz 42 k, dvi 161 k, ps.gz 213 k, pdf 228 k.


Home Page of DOCUMENTA MATHEMATICA